Page 4 of 4 FirstFirst ... 234
Results 31 to 35 of 35

Thread: Diabetes

  1. #31
    Join Date
    Nov 2007
    Location
    Ireland
    Posts
    20,616
    Thanked: 12922
    Quote Originally Posted by Perdita View Post
    I suppose these are side effects, have you discussed those with your doctor? You might need a different medication.
    yes i think this part of illness, im a bit of a google internet doc as i hate going real one

    might stay on metformin big longer and if still persist then go see real doc

  2. The Following User Says Thank You to lizann For This Useful Post:

    Perdita (20-10-2016)

  3. #32
    Join Date
    Nov 2009
    Location
    Wales
    Posts
    8,309
    Thanked: 10220
    Quote Originally Posted by lizann View Post
    yes i think this part of illness, im a bit of a google internet doc as i hate going real one

    might stay on metformin big longer and if still persist then go see real doc
    Yeah, definitely see your GP if the symptoms persist. They need to be monitoring you.

  4. The Following User Says Thank You to Dazzle For This Useful Post:

    Perdita (20-10-2016)

  5. #33
    Join Date
    Jun 2013
    Location
    London
    Posts
    3,120
    Thanked: 3399
    I get the bad headaches as well. I think its all part of the side effects.

  6. #34
    Join Date
    Nov 2007
    Location
    Ireland
    Posts
    20,616
    Thanked: 12922
    thrush bad lately

  7. #35
    Join Date
    Sep 2007
    Location
    At Home
    Posts
    45,206
    Thanked: 36243
    Quote Originally Posted by lizann View Post
    thrush bad lately
    Go to the doctor, get appropriate medication. Reduce consumption of dairy products and sugar which includes sugary fruits.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •